# SDR CVGA20251114002

- Difficulty date: November 10, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N492TM
- Make and model: Beech 400A
- Aircraft serial: RK580
- Aircraft time: 11,089 hours, 8,533 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 45AS6101523
- Part serial: 08A432
- Condition: Faulty
- Location: Zone 600
- Part time: 11,089 hours, 8,533 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP ASYM LIGHT CAME ON AFTER SELECTING FLAPS 20 POSITION. FAULT COULD NOT BE DUPLICATED UPON ARRIVAL TO AIRCRAFT. MCC ELECTED TO REPLACE THE FLAP FOLLOW UP SWITCH. REMOVED FLAP FOLLOW UP SWITCH P/N 45AS61015-23 S/N 08A432AND INSTALLED AN OVERHAULED FLAP FOLLOW UP SWITCH P/N 45AS61015-23 S/N 04G124. OVERHAUL COMPLETED BY AEROMACH CRSNU2R044L 28/MAR/2024 WO 0529230. WORK PERFORMED IN REFERENCE TO BEECH 400A AMM 27-50-00. OPS CHECKS GOOD
